# SDR SWAA201906133613

- Difficulty date: June 6, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 445-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SUB THRESHOLD WEB CORRODED BETWEEN BS. 445 TO BS. 485, RBL 27.   R&R THRESHOLD PER SRM & DWG.
